# SDR SWI2025F00898

- Difficulty date: June 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED LOCATION AROUND NUTPLATE ON PRESSURE FLOOR SILL MEMBER AT FS 424 WAS FOUND TO BE OUT OF LIMITS OF GENERIC REO 601R-53-41-666 REV C DATED 2012-11-06 UT THICKNESS CHECK FOUND REMAINING LOWEST THICKNESS TO BE .039 MIN ALLOWED IS .040 UNDER THE 1.2 DISPOSITION CARRIED OVER FROM CAMP # 30117972    (C-CHECK RO 07/15/2025)REPAIRED LH PRESSURE FLOOR AT FS424 IAW MHIRJ REO 601R-53-41-3327 REV. - - , DATED 2025-06-16.  COMPLETED SKYCARD 51-900-1003-SKY AND MAJOR REPAIR FORM M-337.  NO WEIGHT CHANGE.
